|| C. Dafermos, Generalized characteristics and the structure of solutions of hyperbolic conservation laws, Ind. Univ. Math. J. 26 (1977), 1097-1119.|
 C. Dafermos, Solutions of the Riemann problem for a class of conservation laws by the viscosity method, Arch. Ration. Mech. Anal., 52 (1973), 1-9.
 G. Dal Maso, P. LeFloch and F. Murat, Deﬁnition and weak stability of nonconservative products, J. Math. Pure. Appl., 74(1995), 483-548.
 Ronald J. DiPerna, Measure-Valued Solutions to Conservation Laws, Arch. Ration. Mech. Anal., (1985), 223-270.
 J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math., 18(1956), 697-715.
 J. M. Hong, An extension of Glimm’s method to inhomogeneous strictly hyperbolic systems of conservation laws by ”weaker than weaker” solutions of the Riemann problem, J. Diﬀ. Equations, 222(2006), 515-549.
 J. M. Hong and B. Temple, A Bound on the Total Variation of the Conserved Quantities for Solutions of a General Resonant Nonlinear Balance Law, SIAM J. Appl. Math. 64, No 3, (2004), pp 625-640.
 J. M. Hong, Y. Chang and S.-W. Chou, Generalized Solutions to the Riemann Problem of Scalar Balance Law with Singular Source Term, preprint.
 E. Isaacson and B. Temple, Convergence of 2 × 2 by Godunov method for a general resonant nonlinear balance law, SIAM J. Appl. Math. 55 (1995), pp 625-640.
 K. T. Joseph and P. G. LeFloch, Singular limits for the Riemann problem: general diﬀusion, relaxation, and boundary condition, in ” new analytical approach to multidimensional balance laws”, O. Rozanova ed., Nova Press, 2004.
23 S. Kruzkov, First order quasilinear equations with several space variables, Math. USSR Sbornik 10 (1970), 217-273.
 P. D. Lax, Hyperbolic system of conservation laws, II, Comm. Pure Appl. Math., 10(1957), 537-566.
 P. G. LeFloch, Entropy weak solutions to nonlinear hyperbolic systems under nonconservative form, Comm. Partial Diﬀerential Equations, 13(1988), 669-727.
 T. P. Liu, The Riemann problem for general systems of conservation laws, J. Diﬀ. Equations, 18(1975), 218-234.
 T. P. Liu, Quaslinear hyperbolic systems, Comm. Math. Phys., 68(1979), 141-172.
 C. Mascia and C. Sinestrari, The perturbed Riemann problem for a balance law, Advances in Diﬀerential Equations, 1996-041.
 O. A. Oleinik, Discontinuous solutions of nonlinear diﬀerential equations, Amer. Math. Soc. Transl. Ser. 2, 26 (1957), 95-172.
 C. Sinestrari, The Riemann problem for an inhomogeneous conservation law without convexity, Siam J. Math. Anal., Vo28, No1, (1997), 109-135.
 C. Sinestrari, Asymptotic proﬁle of solutions of conservation laws with source, J. Diﬀ. and Integral Equations, Vo9, No3,(1996), 499-525.
 M. Slemrod and A. Tzavaras, A limiting viscosity approach for the Riemann problem in isentropic gas dynamics, Ind. Univ. Math. J. 38 (1989), 1047-1073.
 J. Smoller, Shock waves and reaction-dﬀusion equations, Springer, New York, 1983.
 A. Tzavaras, Waves interactions and variation estimates for self-similar zero viscosity limits in systems of conservation laws, Arch. Ration. Mech. Anal., 135 (1996), 1-60.
 A. Volpert, The space BV and quasilinear equations, Maths. USSR Sbornik 2 (1967), 225-267.